Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On Solutions of Homogeneous, Linear, Difference Equations with Constant Coefficients

David Zeitlin
The American Mathematical Monthly
Vol. 68, No. 2 (Feb., 1961), pp. 134-137
DOI: 10.2307/2312476
Stable URL: http://www.jstor.org/stable/2312476
Page Count: 4
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Solutions of Homogeneous, Linear, Difference Equations with Constant Coefficients
Preview not available

Page Thumbnails

  • Thumbnail: Page 
134
    134
  • Thumbnail: Page 
135
    135
  • Thumbnail: Page 
136
    136
  • Thumbnail: Page 
137
    137